Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 183, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2017, 10:27 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2017, 10:27 PM CDT (03:27 UTC)
- Expired
- Apr 25, 2017, 11:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Hughes County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 107 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:42 PM CDT | HAIL 1.5 | Holdenville, OK | |
| Apr 25, 10:50 PM CDT | TSTM WND DMG | 1 Ene Holdenville, OK | AWNING DESTROYED AT WALMART. TREE DOWNED. POSSIBLE TORNADO DAMAGE. |
| Apr 25, 10:50 PM CDT | TORNADO | 1 Ene Holdenville, OK | NUMEROUS TREES DOWNED. WINDOWS BLOWN OUT. ROOFS BLOWN OFF. AIR CONDITIONER UNITS BLOWN OFF AT WALMART. AWNING DESTROYED AT WALMART. MOST DAMAGE OCCURRED FROM NEAR JOHN STREET ON THE SOUTH SIDE OF TOWN TO THE WALMART NEAR MCDOUGAL DRIVE ON THE EAST SIDE OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
124
WUUS54 KOUN 260327
SVROUN
OKC063-133-260430-
/O.NEW.KOUN.SV.W.0183.170426T0327Z-170426T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1027 PM CDT TUE APR 25 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Seminole County in east central Oklahoma...
Hughes County in southeastern Oklahoma...
* Until 1130 PM CDT
* At 1026 PM CDT, a severe thunderstorm was located near Sasakwa,
moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Holdenville, Wewoka, Wetumka, Dustin, Calvin, Lamar, Sasakwa,
Horntown, Yeager, Atwood and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3498 9609 3493 9656
3507 9661 3529 9622 3529 9598 3515 9598
TIME...MOT...LOC 0326Z 258DEG 35KT 3498 9653
HAIL...1.75IN
WIND...60MPH
$$
BRB4 follow-up statements
655
WWUS54 KOUN 260331
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1031 PM CDT TUE APR 25 2017
OKC063-133-260430-
/O.CON.KOUN.SV.W.0183.000000T0000Z-170426T0430Z/
Seminole OK-Hughes OK-
1031 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN SEMINOLE AND HUGHES COUNTIES...
At 1031 PM CDT, a severe thunderstorm was located near Sasakwa,
moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Holdenville, Wewoka, Wetumka, Dustin, Calvin, Lamar, Sasakwa,
Horntown, Yeager, Atwood and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3498 9609 3493 9656
3507 9661 3529 9622 3529 9598 3515 9598
TIME...MOT...LOC 0331Z 256DEG 34KT 3500 9654
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
BRB786
WWUS54 KOUN 260345
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1045 PM CDT TUE APR 25 2017
OKC133-260355-
/O.CAN.KOUN.SV.W.0183.000000T0000Z-170426T0430Z/
Seminole OK-
1045 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3504 9609 3500 9647
3504 9649 3512 9649 3512 9644 3515 9644
3529 9619 3529 9598 3515 9598
TIME...MOT...LOC 0345Z 253DEG 18KT 3505 9644
$$
OKC063-260430-
/O.CON.KOUN.SV.W.0183.000000T0000Z-170426T0430Z/
Hughes OK-
1045 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN HUGHES COUNTY...
At 1045 PM CDT, a severe thunderstorm was located near Holdenville,
moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Holdenville, Wetumka, Dustin, Lamar, Horntown, Yeager and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3504 9609 3500 9647
3504 9649 3512 9649 3512 9644 3515 9644
3529 9619 3529 9598 3515 9598
TIME...MOT...LOC 0345Z 253DEG 18KT 3505 9644
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BRB838
WWUS54 KOUN 260406
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1106 PM CDT TUE APR 25 2017
OKC063-260430-
/O.CON.KOUN.SV.W.0183.000000T0000Z-170426T0430Z/
Hughes OK-
1106 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN HUGHES COUNTY...
At 1106 PM CDT, a severe thunderstorm was located 4 miles south of
Wetumka, moving northeast at 35 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Wetumka, Dustin and Horntown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3509 9631 3520 9634 3529 9619 3529 9598
3515 9598 3514 9601 3513 9601
TIME...MOT...LOC 0406Z 238DEG 31KT 3517 9624
HAIL...1.25IN
WIND...<50MPH
$$
BRB185
WWUS54 KOUN 260419
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1119 PM CDT TUE APR 25 2017
OKC063-260430-
/O.CON.KOUN.SV.W.0183.000000T0000Z-170426T0430Z/
Hughes OK-
1119 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN HUGHES COUNTY...
At 1119 PM CDT, a severe thunderstorm was located 5 miles west of
Dustin, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Wetumka and Dustin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9618 3526 9624 3529 9619 3529 9598
3521 9598
TIME...MOT...LOC 0419Z 245DEG 31KT 3525 9612
HAIL...1.50IN
WIND...<50MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:01 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 25, 7:01 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Norman OK 701 PM CDT Tue Apr 25 2017 .DISCUSSION... See Aviation. && .AVIATION... A cold front stretched nearly along the I-44 corridor will be producing a north wind shift across our remaining terminals as the front slowly pushes to the south and east. An upper trough will dig in across the southern plains, and interact with the surface boundary to produce scattered convection. The only terminals affected this evening would be across central and northcentral Oklahoma, mainly KOKC, KOUN, and KPNC with tempos for TSRA. Currently, isolated TSRA has already developed far northcentral Oklahoma. Otherwise, a stratus deck will be increasing and lowering by 06Z, resulting in MVFR to marginally IFR conditions as the night progresses. Expecting the stratus to lift and decrease from West to East after 18Z Wednesday, with all terminals going VFR by the end of this forecast period. && .PREV DISCUSSION... /issued 347 PM CDT Tue Apr 25 2017/ DISCUSSION... An active pattern is expected this week and into the weekend with several chances for convection, some of which may be severe, and potential for heavy rain/flooding. Forecast challenges will be timing and coverage of precipitation tonight through early tomorrow, late Thursday/Thursday night, and late Friday through the first half of the weekend, as well as temperatures. Latest water vapor channel imagery loop shows high level moisture streaming northeastward across the southern and central Plains ahead of an amplifying trough now moving through the Rockies. Mean west-southwesterly flow observed in this morning's sounding at Norman has transported warm/well-mixed air from the high terrain to our west over an increasingly moist boundary layer. This capping elevated mixed layer is expected to suppress convection through the rest of the afternoon. Within the larger deepening trough centered over the Rockies, an embedded shortwave trough is seen in WV imagery. Short term model guidance moves this shortwave/PV anomaly across the area this evening providing some forcing. Latest surface analysis shows the cold front extending from near Medford to just south of Watonga to near Sayre. This is most evident in the wind and pressure fields from surface observations. A sharpening temperature gradient and deeper frontal circulation should combine with ascent from aforementioned shortwave trough in a conditionally unstable environment for thunderstorms to form by early-mid evening near and just behind the front. Further south, along a sharpening moisture gradient/dryline extending from just west of El Reno to near Lawton, thunderstorm initiation is unlikely. Dryline circulation is too weak and capping inversion too strong for sustained deep convection. Thunderstorms should first form in northeast Oklahoma and build southwestward to around OKC metro area. There are some uncertainties on spatial details of the forecast with regard to convective coverage (i.e., how far southwest convection will develop) and so the gradient of precipitation probabilities is fairly steep in the vicinity of the metro. Suite of CAMs including SSEO/HRRR/ARW/NMM all all in reasonable agreement and generally support the above scenario. Thunderstorms that form should primarily be behind the cold front and slightly elevated limiting the tornado threat in an otherwise favorable environment with regards to low level shear. Strengthening low level jet this evening will elongate hodographs and results in fairly strong 0-1km helicity. However, low level thermodynamics immediately behind the front won't be favorable for tornadoes. We'll have to monitor the evolution of the convection within proximity to the front, but current indications are that the primary threat will be large hail. Moderate instability and strong deep layer shear will support organized/sustained updrafts supportive of significant hail, but storm mode may quickly evolve to linear limiting the hail size to golf balls. An exception would be if thunderstorms are the far southwest end can remain discrete long enough and sustain strong mid-level rotation for long enough to favor larger hail sizes. Thunderstorms should generally shift southeast of the area through the night with some showers still possible, across the entire area through at least midday tomorrow. Showers will be supported by a second more amplified shortwave moving through, although the environment will not be as moist/conditionally unstable so deep/intense convection is not expected. The exception may be across the far southeast for a period mainly early tomorrow, especially if timing of the second wave is slower than currently anticipated. Temperatures will be much cooler as stratus persists limiting diabatic heating and cold advection behind the front continues. High temperatures will be nearly 20 degrees below mid/late April normal. The next system of interest emerges from the Rockies and moves toward the area on Thursday. By afternoon some convection is possible mainly across the northwest where modest returning moisture will meet with modest ascent from the shortwave trough. This shortwave will quickly lift northeast during the night with just some residual convection left across mainly the northeast third of the area where there is a weak isentropic ascent signal in model guidance. Medium range guidance has been inconsistent for the very end of the week into the weekend. Current indications are that a deep closed low will evolve over the Great Basin region on Friday and continue moving southeast toward new Mexico by early Saturday. Ridging to the east is quite amplified and mean meridional flow between the two across our area will result in the northward transport of deep moisture. Nevertheless, we will be on the western periphery of building southeast ridge and this will tend to limit chances of convection for our area during the day Friday. There is some uncerainty in how/when the necessary large scale forcing for convective development will move east. Medium range guidance is in decent agreement with ECMWF/EPS mean all slightly slower but more closed off/anomalous. GFS/GEFS camp is slightly quicker. In either case, as ascent spreads over an increasingly moist and conditionally unstable air mass, thunderstorms will development. PWAT values nearing or exceeding the 90th percentile and nearly maximum values for GEFS climatology (i.e., nearly the highest values the ensemble has forecast for this time of year) will contribute to the potential for heavy rainfall and potential for flooding. At least a brief period of anomalous integrated vapor transport seen in Ensemble Situational Awareness Tables also supports the heavy rain/flooding threat. Severe thunderstorms will be possible too although the trend toward more meridional mean flow and anomalous moisture may favor more of a heavy rain/flooding episode. Details on convective hazards will be refined as the event nears and mesoscale details are refined. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 49 54 42 70 / 40 20 10 10 Hobart OK 48 59 43 76 / 20 20 0 10 Wichita Falls TX 55 60 46 82 / 10 20 0 0 Gage OK 42 58 43 72 / 40 20 0 20 Ponca City OK 47 54 40 64 / 50 20 10 10 Durant OK 62 66 44 74 / 60 60 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 26/68/68
Hazardous weather outlook, Apr 25, 11:48 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1148 AM CDT Tue Apr 25 2017 OKZ004>048-050>052-TXZ083>090-261700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1148 AM CDT Tue Apr 25 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms late this afternoon and tonight across parts of Oklahoma. Location... The Enhanced Risk area is east of a line from Cushing to McLoud and Cromwell. A Slight Risk area surrounds the Enhanced Risk and is east of a line from Ponca City to Guthrie to Tuttle to Byars and Calvin. A Marginal Risk surrounds the Slight Risk area and is east of a Medford to Enid to Kingfisher to Lawton line and north of a Lawton to Comanche to Ardmore to Atoka line. Timing... After 7 pm this evening. Impacts... Large hail up to the size of golf balls. Damaging winds up to 70 mph. Isolated Tornadoes Discussion... Scattered strong to severe thunderstorms are expected to develop from southeast Kansas southwest into portions of north central and central Oklahoma by early this evening. These storms will be forming near a cold front that is expected to be located near the I-44 corridor. Large hail and damaging winds will be the primary hazards as storms move north of the boundary and become elevated. However, any storm that remains near or just ahead of the the cold front will have the potential to produce a tornado. This activity is expected to move east out of the area by late evening. Additional storm development is possible throughout the night tonight near the cold front as it moves east and southeast. Storms will most likely organize into lines as they move east or northeast and continue to have a large hail and damaging wind threat. Other isolated to scattered weaker non-severe thunderstorms are expected to occur across parts western north Texas and western and northwestern Oklahoma tonight. Gusty winds would be the main hazard with any of these storms. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations tonight. .Heavy rainfall/flooding... Locally heavy rainfall and small scale flooding may be possible with thunderstorms tonight, mainly along and east of I-35. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Marginal Risk of severe thunderstorms across parts of southeastern Oklahoma Wednesday morning where large hail and damaging wind gusts along with locally heavy rainfall may be possible. Thunderstorm chances will return to northern Oklahoma Thursday afternoon and night. No severe storms are expected Thursday afternoon and night. Severe thunderstorms will also be possible Friday afternoon through Saturday. All severe hazards will be possible Friday into Saturday. .Heavy Rainfall... Heavy rainfall and flooding will be possible Friday afternoon through Saturday from showers and thunderstorms. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/30
In the hours before
Special weather statement, Apr 25, 9:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 952 PM CDT TUE APR 25 2017 OKZ025-026-030-260315- Oklahoma OK-Pottawatomie OK-Lincoln OK- 952 PM CDT TUE APR 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma... northwestern Pottawatomie and southwestern Lincoln Counties Until 1015 PM CDT... AT 949 PM CDT, a strong thunderstorm was located over Harrah, moving northeast at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3538 9719 3549 9727 3570 9699 3550 9680 TIME...MOT...LOC 0249Z 241DEG 28KT 3549 9716 BRB
Local storm report, Apr 25, 10:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 N NEWCASTLE 35.26N 97.60W
04/25/2017 E1.25 INCH MCCLAIN OK PUBLIC
&&
MADLocal storm report, Apr 25, 10:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 SSE MOORE 35.31N 97.48W
04/25/2017 E1.00 INCH CLEVELAND OK EMERGENCY MNGR
&&
MADLocal storm report, Apr 25, 10:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1019 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 3 SSW MOORE 35.30N 97.51W
04/25/2017 E1.25 INCH CLEVELAND OK AMATEUR RADIO
&&
MADLocal storm report, Apr 25, 10:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 SSE NORMAN 35.19N 97.42W
04/25/2017 E1.00 INCH CLEVELAND OK PUBLIC
&&
MADLocal storm report, Apr 25, 10:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 3 NNW NOBLE 35.18N 97.41W
04/25/2017 E1.00 INCH CLEVELAND OK PUBLIC
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:00 PM CDT | Special Weather Statement | OUN | Payne | 30 min |
| Apr 25, 7:17 PM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 25, 7:29 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 25, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 25 min |
| Apr 25, 7:59 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 25, 8:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Apr 25, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 38 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 66 min |
| Apr 25, 8:49 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Apr 25, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 45 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 10 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Apr 25, 9:10 PM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 25, 9:18 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 25, 9:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Apr 25, 9:35 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 25, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 48 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| Apr 25, 9:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 25, 9:52 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| Apr 25, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 38 min |
| Apr 25, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 29 min |
| Apr 25, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 27 min |
| Apr 25, 10:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Apr 25, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 27 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 34 min |
| Apr 25, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 32 min |
| Apr 25, 10:49 PM CDT | Tornado Warning | OUN | Hughes | 16 min |
| Apr 25, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 43 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 30 min |
| Apr 25, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 44 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 60 min |
| Apr 26, 12:45 AM CDT | Special Weather Statement | OUN | Hughes | 30 min |
| Apr 26, 1:10 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Apr 26, 3:34 AM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Apr 26, 3:38 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 26 min |
| Apr 26, 4:46 AM CDT | Special Weather Statement | OUN | Coal | 44 min |
| Apr 26, 5:06 AM CDT | Special Weather Statement | OUN | Coal, Johnston, Love | 39 min |
| Apr 26, 5:40 AM CDT | Areal Flood Advisory | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 3 hr |
| Apr 26, 6:22 AM CDT | Special Weather Statement | OUN | Atoka | 38 min |
| Apr 26, 7:36 AM CDT | Special Weather Statement | OUN | Bryan | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.